# SDR F3LA200200348

- Difficulty date: September 29, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 52,093 hours, 33,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: HFAB53AN011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C 2 CHECK, CORROSION FOUND IN AFT CARGO BAY FLOOR SUPPORT AT LBL 8.  REMOVED DAMAGED SECTION OF FLOOR SUPPORT, FABRICATED AND INSTALLED REPAIR PER SRM 53-10-5, FIGURE 6
